# SDR 2008UALA02056

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 33,515 hours, 13,098 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100034200
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT COVER MISSING AT MID CABIN, ROW SIDE ABC. REPLACED LENS COVER.
